Bitangents of non-smooth tropical quartics

Heejong Lee, Yoav Len

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We study bitangents of non-smooth tropical plane quartics. Our main result is that with appropriate multiplicities, every such curve has 7 equivalence classes of bitangent lines. Moreover, the multiplicity of bitangent lines varies continuously in families of tropical plane curves.
Original languageEnglish
Pages (from-to)67-78
JournalPortugaliae Mathematica
Volume75
Issue number1
DOIs
Publication statusPublished - 5 Jul 2018

Keywords

  • Tropical geometry
  • Quartic curves
  • Bitangent lines
  • Jacobians
  • Moduli of curves

Fingerprint

Dive into the research topics of 'Bitangents of non-smooth tropical quartics'. Together they form a unique fingerprint.

Cite this